Gabriel Conant

Visiting Assistant Professor
118 Hayes-Healy
Department of Mathematics
University of Notre Dame

gconant@nd.edu

Check out a map of the model theory universe.

Detailed Publication List | Curriculum Vitae

Papers

  • G. Conant, Forking and dividing in Henson graphs, to appear in the Notre Dame Journal of Formal Logic (arXiv)
  • G. Conant, A remark on strict independence relations, Arch. Math. Logic 55 (2016), no. 3-4, 535-544 (arXiv)
  • G. Conant & C. Terry, Model theoretic properties of the Urysohn sphere, Ann. Pure Appl. Logic 167 (2016), no. 1, 49-72 (arXiv)

Preprints

Ph.D. Thesis

Model Theory and Combinatorics of Homogeneous Metric Spaces (pdf, errata)
University of Illinois at Chicago, 2015
Advisor: Dave Marker

Research Interests

  • Model theory and combinatorics of countable homogeneous metric spaces and metrically homogeneous graphs.
  • General classification and dividing lines among unstable theories, especially unstable theories without the strict order property.
  • Expansions of the group of integers and other stable groups.

Selected Slide Talks

Notes and Expository Articles